Über Bolzanos Nichtdifferenzierbare Stetige Funktion

Gerhard Kowalewski Dresden

TBD mathscidoc:1701.33623

Acta Mathematica, 44, (1), 315-319, 1923.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 96 downloads ] [ 0 comments ]
@inproceedings{gerhard1923über,
  title={Über Bolzanos Nichtdifferenzierbare Stetige Funktion},
  author={Gerhard Kowalewski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203039121926332},
  booktitle={Acta Mathematica},
  volume={44},
  number={1},
  pages={315-319},
  year={1923},
}
Gerhard Kowalewski. Über Bolzanos Nichtdifferenzierbare Stetige Funktion. 1923. Vol. 44. In Acta Mathematica. pp.315-319. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203039121926332.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved